Jump to content

 

BankFodder BankFodder


adridude

ADHD Medication (Stimulants) and Weightloss

style="text-align:center;"> Please note that this topic has not had any new posts for the last 1754 days.

If you are trying to post a different story then you should start your own new thread. Posting on this thread is likely to mean that you won't get the help and advice that you need.

If you are trying to post information which is relevant to the story in this thread then please flag it up to the site team and they will allow you to post.

Thank you

Recommended Posts

I thought I'd share here as I've lost a just amount of weight since my Doctors have stepped up my medication.

 

Just a heads up for anyone else who happens to be on any of the following:

 

1) Methylphenidate (normal release)

2) Concerta (XL) Extended Release

3) Dexamfetamine

4) Lisdexampheramine

 

I won't go into detail as to how they all work, but they've been stages in my life and when you don't keep a VERY close eye on yourself you'll waste away to something scrawny.

 

not because you can't eat, it's mainly because you forget to eat or when you do remember to you just don't feel like it.

 

From the coaching I'm going through, I've learned to keep a strict "food agenda".. Yip a diary on my phone reminding me with loud and annoying alarms to eat.

 

After seeing some of pics of me from 2 years ago, iw as horrified as i thought I looked really ill!

 

Hope this helps!

 

Cheers,

 

A

Share this post


Link to post
Share on other sites

  • Recently Browsing   0 Caggers

    No registered users viewing this page.


  • Have we helped you ...?


×
×
  • Create New...